# SDR TRAX200701913

- Difficulty date: December 11, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED INBOARD OF LBL 36, RESOLVED ON W/O: 77977 TASKCARD: N/R-00248.  REMOVED CRACKED FS 484 CLIP INBOARD OF LBL 36.  FABRICATED SERVICEABLE CLIP FROM 2024T-3 .063 IAW CRJ SRM 51-24-16. OK TO ALODINE, PRIME, ABD TOPCOAT.  APPLIED FINISH TO CLIP IAW CRJ 200 SRM 51-16-21.  INSTALLED SERVICEABLE CLIP IAW CRJ SRM 51-42-21.  OK TO TOPCOAT FASTENERS.  APPLIED TOPCOAT TO FASTENERS IAW CRJ 200 SRM 51-16-21 JM 14031 12/15/07.
